# SDR CA120807001

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040036103
- Condition: Failed
- Location: M/R Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100HR INSPECTION, METAL FOUND ON ALL 3 M/R TRANSMISSION MAGNETIC CHIP DETECTORS.  NOT ENOUGH METAL FOR A COCKPIT CHIP INDICATION.  METAL ALSO FOUND IN M/R GEARBOX OIL FILTER.  TRANSMISSION ASSY AND MAST ASSY REMOVED FOR INSPECTION, M/R MAST BEARING INNER RACE FOUND SPALLING.  BEARING REPLACED WITH NEW. TRANSMISSION AND TRANSMISSION OIL COOLER FLUSHED TO REMOVE METAL CONTAMINATION.
